Bronchiolitis in a rheumatoid arthritis patient receiving auranofin

J. D. O'Duffy, H. S. Luthra, K. K. Unni, R. E. Hyatt

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

A patient with severe rheumatoid arthritis and sicca symptoms was treated with auranofin. During auranofin therapy, she developed irreversible airways obstruction due to bronchiolitis. Whereas this complication could have been due to her underlying disease, we discuss here the possibility of its being related to the auranofin therapy.

Original languageEnglish (US)
Pages (from-to)556-559
Number of pages4
JournalArthritis and Rheumatism
Volume29
Issue number4
StatePublished - 1986

Fingerprint

Auranofin
Bronchiolitis
Rheumatoid Arthritis
Airway Obstruction
Therapeutics

ASJC Scopus subject areas

  • Immunology
  • Rheumatology

Cite this

O'Duffy, J. D., Luthra, H. S., Unni, K. K., & Hyatt, R. E. (1986). Bronchiolitis in a rheumatoid arthritis patient receiving auranofin. Arthritis and Rheumatism, 29(4), 556-559.

Bronchiolitis in a rheumatoid arthritis patient receiving auranofin. / O'Duffy, J. D.; Luthra, H. S.; Unni, K. K.; Hyatt, R. E.

In: Arthritis and Rheumatism, Vol. 29, No. 4, 1986, p. 556-559.

Research output: Contribution to journalArticle

O'Duffy, JD, Luthra, HS, Unni, KK & Hyatt, RE 1986, 'Bronchiolitis in a rheumatoid arthritis patient receiving auranofin', Arthritis and Rheumatism, vol. 29, no. 4, pp. 556-559.
O'Duffy JD, Luthra HS, Unni KK, Hyatt RE. Bronchiolitis in a rheumatoid arthritis patient receiving auranofin. Arthritis and Rheumatism. 1986;29(4):556-559.
O'Duffy, J. D. ; Luthra, H. S. ; Unni, K. K. ; Hyatt, R. E. / Bronchiolitis in a rheumatoid arthritis patient receiving auranofin. In: Arthritis and Rheumatism. 1986 ; Vol. 29, No. 4. pp. 556-559.
@article{a3eee7f4d365487d8ba799c0d4ddd58e,
title = "Bronchiolitis in a rheumatoid arthritis patient receiving auranofin",
abstract = "A patient with severe rheumatoid arthritis and sicca symptoms was treated with auranofin. During auranofin therapy, she developed irreversible airways obstruction due to bronchiolitis. Whereas this complication could have been due to her underlying disease, we discuss here the possibility of its being related to the auranofin therapy.",
author = "O'Duffy, {J. D.} and Luthra, {H. S.} and Unni, {K. K.} and Hyatt, {R. E.}",
year = "1986",
language = "English (US)",
volume = "29",
pages = "556--559",
journal = "Arthritis and Rheumatology",
issn = "2326-5191",
publisher = "John Wiley and Sons Ltd",
number = "4",

}

TY - JOUR

T1 - Bronchiolitis in a rheumatoid arthritis patient receiving auranofin

AU - O'Duffy, J. D.

AU - Luthra, H. S.

AU - Unni, K. K.

AU - Hyatt, R. E.

PY - 1986

Y1 - 1986

N2 - A patient with severe rheumatoid arthritis and sicca symptoms was treated with auranofin. During auranofin therapy, she developed irreversible airways obstruction due to bronchiolitis. Whereas this complication could have been due to her underlying disease, we discuss here the possibility of its being related to the auranofin therapy.

AB - A patient with severe rheumatoid arthritis and sicca symptoms was treated with auranofin. During auranofin therapy, she developed irreversible airways obstruction due to bronchiolitis. Whereas this complication could have been due to her underlying disease, we discuss here the possibility of its being related to the auranofin therapy.

UR - http://www.scopus.com/inward/record.url?scp=0022616433&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022616433&partnerID=8YFLogxK

M3 - Article

C2 - 3085683

AN - SCOPUS:0022616433

VL - 29

SP - 556

EP - 559

JO - Arthritis and Rheumatology

JF - Arthritis and Rheumatology

SN - 2326-5191

IS - 4

ER -